Format

Send to:

Choose Destination
See comment in PubMed Commons below
Postgrad Med J. 2006 Jan;82(963):73-5.

Amiodarone toxicity presenting as pulmonary mass and peripheral neuropathy: the continuing diagnostic challenge.

Author information

  • 1Department of Internal Medicine A, Bnai-Zion Medical Centre and Rappaport Family Faculty of Medicine, Technion-Israel Institute of Technology, Haifa, Israel.

Abstract

A 64 year old man receiving long term amiodarone treatment presented with dyspnea, cough, and weight loss. Radiographs and computed tomography showed a lung mass with associated multiple pulmonary nodules. Biopsies of the pulmonary mass showed foamy histiocytes without malignant cells. However, findings on FDG-PET scan were consistent with a malignant tumour. These findings on computed tomography and PET scan and the unusually late resolution of the pulmonary lesions after withdrawal of amiodarone treatment posed a challenging diagnostic problem.

PMID:
16397086
[PubMed - indexed for MEDLINE]
PMCID:
PMC2563731
Free PMC Article
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for HighWire Icon for PubMed Central
    Loading ...
    Write to the Help Desk